# SDR AALA202211046671

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323
- Aircraft serial: 41666
- Aircraft time: 37,784 hours, 4,357 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: No Test
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR AT OVERHEAD FLIGHT CREW REST BUNK #2 DOES NOT PASS TEST. REPLACED SMOKE DETECTOR PER AMM 26-14-31. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST.
